Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 5, Pages 797–800 (Mi mz3727)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A Report on a Game on the Universe of Sets

D. I. Savelievab

a Independent University of Moscow
b All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences

Keywords: Zermelo–Fraenkel set theory, axiom of regularity, axiom of choice, winning set (in a game on the universe of sets), non-well-founded model

DOI: https://doi.org/10.4213/mzm3727

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:5, 716–719

Bibliographic databases:

Received: 12.05.2004
Revised: 21.12.2006

Citation: D. I. Saveliev, D. I. Saveliev, “A Report on a Game on the Universe of Sets”, Mat. Zametki, 81:5 (2007), 797–800; Math. Notes, 81:5 (2007), 716–719

Citation in format AMSBIB
\Bibitem{Sav07}
\by D.~I.~Saveliev, D.~I.~Saveliev
\paper A~Report on a Game on the Universe of~Sets
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz3727}
\crossref{https://doi.org/10.4213/mzm3727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2348832}
\zmath{https://zbmath.org/?q=an:1136.03033}
\elib{https://elibrary.ru/item.asp?id=9498110}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 5
\pages 716--719
\crossref{https://doi.org/10.1134/S0001434607050197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247942500019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547350683}


Linking options:
  • http://mi.mathnet.ru/eng/mz3727
  • https://doi.org/10.4213/mzm3727
  • http://mi.mathnet.ru/eng/mz/v81/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Saveliev, “A game on the universe of sets”, Izv. Math., 72:3 (2008), 581–625  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:266
    Full text:134
    References:24
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021